# SDR REXA2020031300349

- Difficulty date: February 25, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CC670340941
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H FS 280 BEAM IS CORRODED AROUND FASTENER HOLES.
""REMOVED CORRODED BEAM AND REPLACED WITH NEW SERVICEABLE BEAM IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01 (P/N: CC670-34094-1). WVAC 
"
